# SDR DXTA2024122401626

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0365
- Aircraft time: 1,465 hours, 955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST FLIGHT OF THE DAY EMERGENCY LIGHT TEST FAILED FOLLOWED QRH PROCEDURE, LIGHTS CHECKED OK COMPLIED WITH EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE TC-FLT-33-1001 REV 2 / 20OCT2022 WITH NO DEFECTS NOTED AT THIS TIME
